# SDR DALA1021349868

- Difficulty date: September 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Misinstalled
- Location: Bs 256-275
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND INTERCOSTAL AT BS 256 TO BS 275 BL0 WITH UPPER ROW OF FASTENERS ELONGATED. REPAIRED IAW SRM 51-30-2, SRM 51-30-5.
